MAUDE Adverse Event Report: LDR MEDICAL ROI-A ANCHORING PLATE MEDIUM; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE

LDR MEDICAL ROI-A ANCHORING PLATE MEDIUM; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Catalog Number IR2008T
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a roi-a anchoring plate fractured at s1 intra-operatively and remains implanted.The patient is in stable condition and under clinical follow-up without evidence of spacer migration.No intervention is currently planned.
 
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.

Brand Name
ROI-A ANCHORING PLATE MEDIUM
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key25400354
Report Number3004788213-2026-00042
Device Sequence Number10739414
Product Code MQP
UDI-Device Identifier03662663010986
UDI-Public(01)03662663010986(17)290701(10)291324/2
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K153495
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberIR2008T
Device Lot Number291324/2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROI-A SPACER, UNKNOWN SIZE
Patient SexFemale
Patient EthnicityNon Hispanic